# SDR 95FDEA00167

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2720 · Rudder Control System
- Part: Tab Hinges
- Condition: Broken
- Location: Rudder
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C HAS A HEAVY YAW VIBRATION AND FLOOR VIBRATION ABOVE .72M AT FL 350.  AT FL 280 VIBRATION STARTS AT .62M  SPEEDBRAKES, CLIMB, DESCENTS AND TURNS HAVE NO EFFECT ON VIBRATION OR YAW.  AIRCRAFT WAS FLOWN AT 62M AND FL280 FROM DAY-MEM.  REMOVED LOWER TAB.  FOUND BROKE TAB HINGES AND ATTACH HARDWARE WORN AND BROKEN.  REPLACED LOWER TAB HINGES IAW MM 27-20-11.  REPLACED LOWER TAB IAW MM 27-20-11 AND 27-20-00.  OPS CHECK GOOD.
